# SDR CA070215003

- Difficulty date: February 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,915 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Spline
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23048016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) START ATTEMPTED ON ENGINE. STARTER/GENERATOR ROTATED BUT ENGINE DID NOT. S/G REMOVED AND INSPECTED. S/G SHAFT SPLINE NOTED AS EXTREMELY WORN. ENGINE ACCESSORY HOUSING INTERNAL SPLINE CHECKED FOR WEAR WITH WEAR CHECK TOOL. DIMENSIONS WITHIN ACCEPTABLE LIMITS. S/G REPLACED WITH NEW UNIT. (TC NR 20070215003)
